Neuropathy | Last Active: 39 minutes ago | Replies (2062)
Comment receiving replies
There is actually an official diagnosis now for chemo induced peripheral neuropathy. Is yours from chemo or something else? There are prescription meds that work for some & also have some unpleasant side effects for some. My husband takes Gabapentin and has no problem with it. I tried it, and it did help some, but I was constantly dizzy. It was a major problem if I got up in the middle of the night. It did not improve enough to put up with the side effect.
What kinds of issues are you dealing with? I understand it can be very different from one person to the next. Whatever, it is uncomfortable, can certainly cause us to be unsure on our feet and be very frustrating. I hope you find something that helps. I am 3 years out from taking Taxotere, which is what caused mine. It is better but still a pretty major issue. I have it in both feet and both hands.